Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/9495
Title: POISEUILLE FLOW OF A POWER-LAW FLUID BETWEEN COAXIAL CYLINDERS
Authors: PRASANTH, N
SHENOY, UV
Issue Date: 1992
Publisher: JOHN WILEY & SONS INC
Citation: JOURNAL OF APPLIED POLYMER SCIENCE, 46(7), 1189-1194
Abstract: An analytical expression is derived, which permits direct evaluation of the volumetric flow rate or the pressure gradient for the laminar flow of a power-law fluid in a concentric annulus. The derivation is valid for tangential as well as axial flow, provided a parameter q, in the problem formulation, is substituted by appropriate binary values. The final flow rate solution is in the form of an elegant algebraic equation (not a definite integral) and holds for all values of the power-law index (not merely reciprocal integers). Attention is focused on the tangential pressure flow problem, where the zero-shear plane does not coincide with the location of the maximum velocity.
URI: http://dx.doi.org/10.1002/app.1992.070460708
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9495
http://hdl.handle.net/10054/9495
ISSN: 0021-8995
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.